# SDR 01FDEA00391

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- Aircraft time: 63,101 hours, 48,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 400 STR 1, 2R & 3L ARE CRACKED AT FASTENER COMMON TO STR AND FRAME.  REMOVED AND REPLACED STRINGERS PER IAW FEDEX EA 7-5310-57956.
